Lemsip Max All in One Cold & Flu Capsules (16 Capsules) For Sale

Description
Lemsip Max All In One Capsules – for the symptomatic relief of cold and flu including a chesty cough.
How to use
Please read the enclosed leaflet carefully before use.
Oral administration after dissolution in water.
Adults and children over 16:
Two capsules to be taken 4-6 hours. Do not exceed 8 capsules in a total of 24 hours.
Children 12-15 years:
One capsule to be taken every 4-6 hours.
- Do not exceed 4 capsules in any 24 hours.
-
- Not be taken by under 12 year olds.
-
- Do not exceed the recommended dose.
-
Hazards and Cautions
CONTAINS PARACETAMOL.
Do not take with any other paracetamol-containing products.
Immediate medical advice should be sought in the event of an overdose, even if you feel well.
Keep out of reach and sight of children.
If symptoms persist consult your doctor.
DO NOT TAKE if allergic to any of the ingredients, or if you have heart disease or high blood pressure, overactive thyroid, or taking MAOI&rsquos (antidepressants) or have taken them within the last 14 days.
Precautions
- This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.
-
- Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies.
-
- Keep all medicines out of the reach of children.
-
Active ingredients
Paracetamol, Phenylephrine HCI, Gauifenesin
Ingredients
Active ingredients: Paracetamol 500 mg, Phenylephrine HCI 6.1mg, Gauifenesin 100mg
Additional Information
Title
Default Title
carenemesisus.shop © 2025 All Rights Reserved
-
-
Select the fields to be shown. Others will be hidden. Drag and drop to rearrange the order.
- Image
- SKU
- Rating
- Price
- Stock
- Description
- Weight
- Dimensions
- Additional information
- Add to cart
How to use
Please read the enclosed leaflet carefully before use.
Oral administration after dissolution in water.
Adults and children over 16:
Two capsules to be taken 4-6 hours. Do not exceed 8 capsules in a total of 24 hours.
Children 12-15 years:
One capsule to be taken every 4-6 hours.
- Do not exceed 4 capsules in any 24 hours.
- Not be taken by under 12 year olds.
- Do not exceed the recommended dose.
-
- This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.
- Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies.
- Keep all medicines out of the reach of children.
-
Active ingredients
Paracetamol, Phenylephrine HCI, Gauifenesin
Ingredients
Active ingredients: Paracetamol 500 mg, Phenylephrine HCI 6.1mg, Gauifenesin 100mg
Additional Information
Title Default Title
Hazards and Cautions
CONTAINS PARACETAMOL.
Do not take with any other paracetamol-containing products.
Immediate medical advice should be sought in the event of an overdose, even if you feel well.
Keep out of reach and sight of children.
If symptoms persist consult your doctor.
DO NOT TAKE if allergic to any of the ingredients, or if you have heart disease or high blood pressure, overactive thyroid, or taking MAOI&rsquos (antidepressants) or have taken them within the last 14 days.
Precautions
carenemesisus.shop © 2025 All Rights Reserved
- Image
- SKU
- Rating
- Price
- Stock
- Description
- Weight
- Dimensions
- Additional information
- Add to cart